Communications in Mathematical Analysis

Refinements of Hardy-Type Inequalities on Time Scales

R. Bibi, A. Nosheen, and J. Pecaric

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we give many refinements and generalizations of Hardy-type inequalities on time scales for convex functions, nonnegative convex functions, monotone convex functions and nonnegative monotone convex functions. Further we give refinements for power and exponential functions. Finally we present several examples of these inequalities on different time scales.

Article information

Source
Commun. Math. Anal., Volume 17, Number 1 (2014), 67-87.

Dates
First available in Project Euclid: 10 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418221102

Mathematical Reviews number (MathSciNet)
MR3285880

Zentralblatt MATH identifier
1325.26046

Subjects
Primary: 26D15: Inequalities for sums, series and integrals 26D20: Other analytical inequalities 26D99: None of the above, but in this section 26D99: None of the above, but in this section

Keywords
Hardy-type inequalities time scales

Citation

Bibi, R.; Nosheen, A.; Pecaric, J. Refinements of Hardy-Type Inequalities on Time Scales. Commun. Math. Anal. 17 (2014), no. 1, 67--87. https://projecteuclid.org/euclid.cma/1418221102


Export citation